# SDR UALA2012020600725

- Difficulty date: February 5, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 86,925 hours, 10,438 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN FUSELAGE BTWN STA 1780 & 1800 BTWN STRINGERS S23R & S19R.  DAMAGE HAS BEEN BLENDED AND HFEC ACCOMPLISHED.  DAMAGE IS OUT OF SRM LIMITS.
